MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR061502A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Activation Failure (3270)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.Examination of the returned device revealed the following: the delivery catheter was returned and appeared to be unremarkable.Based on the device examination performed, no manufacturing anomalies were identified.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore by the doctor: the patient presented for a thoracic duct case.The gore® viabahn® endoprosthesis was to be placed in the patient's lymphatic system.The gore® viabahn® endoprosthesis was placed in the trunk of the lymphatic system (in the abdomen) and advanced to the subclavian vein.A second wire was advanced from the arm to snare the gore® viabahn® endoprosthesis in the lymphatic system.The doctor reported that patient anatomy was very tortuous.When the device was positioned, the deployment line was pulled.The deployment halted at the distal end of the gore® viabahn® endoprosthesis.The doctor was unable to complete deployment of the gore® viabahn® endoprosthesis so proceeded with standard treatment of using glue and a coil to seal off the duct.The gore® viabahn® endoprosthesis remains in the patient.According to the doctor, the patient is fine.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: a1: patient identifier.G5: pre-1938.G5: otc product.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8952682
Report Number2017233-2019-00782
Device Sequence Number11380584
Product Code PFV
UDI-Device Identifier00733132623747
UDI-Public00733132623747
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Catalogue NumberVBJR061502A
Device Lot Number18309766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1